Alert archive / New Hampshire / River Flood Warnings in 2009
River Flood Warning 21, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Dec 27, 2009, 7:15 PM EST for Merrimack County, New Hampshire. It took effect at Dec 27, 2009, 7:44 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2009, 7:15 PM EST (00:15 UTC)
- In effect from
- Dec 27, 2009, 7:44 PM EST
- Expired
- Dec 28, 2009, 8:06 PM EST
- In force
- 24 hr
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
County Merrimack County, NH
The radar
The Portland,ME radar (KGYX), 132 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Suncook River at North Chichester (NCHN3). The gauge peaked at 7.49 ft at Dec 28, 2009, 2:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01089500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KGYX 280015 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 715 PM EST SUN DEC 27 2009 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY .TYPE A NARRATIVE HERE RUNOFF FROM RAIN EARLIER IN THE DAY WILL CONTINUE TO CAUSE THE SUNCOOK RIVER AT NORTH CHICHESTER TO RISE THIS EVENING. THE RIVER IS EXPECTED TO CREST DURING THE DAY ON MONDAY. MINOR FLOODING IS EXPECTED. THE RIVER GAUGE MAY BE ICE AFFECTED AND RAPID FLUCTUATIONS IN THE RIVER LEVEL MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-281215- /O.NEW.KGYX.FL.W.0021.091228T0044Z-091229T0100Z/ /NCHN3.1.ER.091228T0044Z.091228T0600Z.091228T1900Z.NO/ 715 PM EST SUN DEC 27 2009 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE SUNCOOK RIVER AT NORTH CHICHESTER * FROM THIS EVENING UNTIL MONDAY EVENING. * AT 6PM SUNDAY THE STAGE WAS...6.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 7.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. $$
3 follow-up statements
000 WGUS81 KGYX 280427 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1127 PM EST SUN DEC 27 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MAINE PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC005-281215- /O.CON.KGYX.FL.W.0020.000000T0000Z-091228T1215Z/ /WBKM1.1.ER.091228T0350Z.091228T0600Z.091228T0615Z.NO/ 1127 PM EST SUN DEC 27 2009 THE FLOOD WARNING CONTINUES FOR THE PRESUMPSCOT RIVER AT WESTBROOK. * UNTIL EARLY MONDAY MORNING. * AT 1115 PM SUNDAY THE STAGE WAS 15.0 FEET AND BEGINNING TO CREST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL FLUCTUATE AROUND FLOOD STAGE THEN FALL BELOW FLOOD STAGE THROUGH THE NIGHT. $$ NHC013-281627- /O.EXT.KGYX.FL.W.0021.000000T0000Z-091229T0200Z/ /NCHN3.1.ER.091228T0024Z.091228T0600Z.091228T2000Z.NO/ 1127 PM EST SUN DEC 27 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL MONDAY EVENING. * AT 1115 PM SUNDAY THE STAGE WAS 7.3 FEET AND RISING SLOWLY. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET THROUGH THE NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. $$
000 WGUS81 KGYX 280723 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 223 AM EST MON DEC 28 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MAINE... PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NEW HAMPSHIRE... SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-281923- /O.CON.KGYX.FL.W.0021.000000T0000Z-091229T0200Z/ /NCHN3.1.ER.091228T0024Z.091228T1200Z.091228T2000Z.NO/ 223 AM EST MON DEC 28 2009 THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL THIS EVENING. * AT 215 AM THE RIVER WAS CRESTING WITH A STAGE OF 7.5 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL REMAIN NEAR 7.5 FEET THROUGH EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. $$ MEC005-280753- /O.CAN.KGYX.FL.W.0020.000000T0000Z-091228T1215Z/ /WBKM1.1.ER.091228T0350Z.091228T0415Z.091228T0434Z.NO/ 223 AM EST MON DEC 28 2009 THE FLOOD WARNING IS CANCELLED FOR THE PRESUMPSCOT RIVER AT WESTBROOK. * AT 2 AM THE STAGE WAS 14.3 FEET AND FALLING. * FLOOD STAGE IS 15.0 FEET. $$
000 WGUS81 KGYX 281836 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 136 PM EST MON DEC 28 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY THE SUNCOOK RIVER IS STILL FLOWING ABOVE FLOOD STAGE THIS AFTERNOON. IT IS EXPECTED TO DROP BELOW FLOOD STAGE LATER TODAY. MINOR FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-290106- /O.EXT.KGYX.FL.W.0021.000000T0000Z-091229T0106Z/ /NCHN3.1.ER.091228T0024Z.091228T0815Z.091228T1906Z.NO/ 136 PM EST MON DEC 28 2009 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL THIS EVENING. * AT 1PM MONDAY THE STAGE WAS 7.1 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. $$ POHL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Dec 27, 2:41 PM EST, 4 hours 34 minutes earlier.
Area forecast discussion, Dec 27, 2:41 PM EST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
241 PM EST SUN DEC 27 2009
.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST...ENTERING SOUTHERN MAINE MONDAY. IT
WILL INTENSIFY AS IT EXITS THROUGH EASTERN MAINE AND THE CANADIAN
MARITIMES MONDAY NIGHT. HIGH PRESSURE WILL BUILD OVER NEW ENGLAND
FROM THE MIDWEST FOR MUCH OF THE REST OF THE WORKWEEK. LOW
PRESSURE WILL DEVELOP ALONG THE MID ATLANTIC THURSDAY. IT WILL
INTENSIFY AND SLOWLY MOVE UP THE COAST TO NEAR CAPE COD ON FRIDAY.
THE STORM MAY STALL IN THE GULF OF MAINE OVER THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
HYDRO: +RA FINALLY EXITING THE FORECAST AREA...BUT NOT UNTIL
AROUND 2 INCHES OF RAIN FELL IN SEVERAL LOCATIONS. ON TOP OF
THAT...SNOWMELT HAS OCCURRED AS WELL. WITH A FROZEN GROUND...THIS
HAS ALLOWED FOR A RAPID RUNOFF INTO THE SMALL RIVERS AND STREAMS.
WILL NEED TO WATCH THIS OVERNIGHT. EXPECT THE SWIFT RIVER IN
ROXBURY AND THE PRESUMPSCOT RIVER IN WESTBROOK TO APPROACH FLOOD
LEVELS OVERNIGHT.
WINDS CONTINUE TO BE VERY GUSTY ALONG THE COAST. HAVE ISSUED A
SHORT TERM SPS FOR THIS OVER THE NEXT FEW HOURS AS STRONGEST
GRADIENT MOVES THROUGH THE REGION.
OTHERWISE...RAIN WILL QUICKLY END OVER NORTHERN AREAS EARLY THIS
EVENING. THEREAFTER...A FEW -SHSN MAY DEVELOP IN THE
MOUNTAINS/HIGHEST TERRAIN.
PARTIAL CLEARING DURING THE NIGHT. EXPECT SOME PATCHY FOG WITH ALL
THE LOW LEVEL MOISTURE IN PLACE AND WARM AIR ABOVE THE SNOWPACK
(WHATS LEFT OF IT).
FOLLOWED A BLEND OF MATCH MOS CLOSELY.
&&
.SHORT TERM /MONDAY/...
CLOUDS QUICKLY RETURN AS LOW PRESSURE REACHES THE SOUTHERN MAINE
COASTLINE BY MONDAY AFTERNOON. EXPECT ACCUMULATING SNOWS ALONG AND
NORTH OF THE PATH OF THE 700 MB LOW. ALSO...THE NORTHERN HALF OF
THE FORECAST AREA MAY NEED A SNOW ADVISORY. WE DO EXPECT THE
POSSIBILITY OF A BRIEF MIX WITH RAIN ALONG THE COAST DUE TO
ONSHORE COMPONENTS IN THE WIND AND WARM BOUNDRY LAYER CONDITIONS.
SYSTEM INTENSIFIES DURING THE AFTERNOON...AND VERTICAL MOTION
FIELDS INCREASE IN THE MOUNTAINS/FOOTHILLS OF MAINE. HAVE OPTED TO
BLEND WITH CARIBOU AND ISSUE A WINTER STORM WATCH FOR THIS REGION.
UPSLOPE AND WRAP AROUND PCPN WILL BEGIN AROUND DARK. LONG TERM
DESK TO PICK IT UP FROM HERE.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AN INTERESTING WEEK COMING UP. FIRST EVENT WILL EXIT MONDAY NIGHT
AFTER DROPPING A FEW INCHES OF SNOW...THEN ARCTIC AIR COMES IN FOR
TUESDAY. TEMPERATURES WILL NOT RISE MUCH TUESDAY AFTER THE MORNING
LOWS AS THE COLD AIR MOVES IN ON A VERY GUSTY NW WIND. TEMPS
CONTINUE TO DROP THROUGH WED MORNING. WIND CHILL ADVISORIES MAY BE
NEEDED. WED WILL BE BRIGHT BUT STILL A BIT BREEZY AND COLD. WED
NIGHT CLOUDS WILL INCREASE LATE AS WARMER AIR TRIES TO MOVE IN IN
THE MID LEVELS. THURSDAY WILL SEE THICKENING AND LOWERING CLOUDS
AS WARM AIR ADVECTION CONTINUES. SHORTWAVE APPROACHES LATE
THURSDAY AND MODELS SPIN UP A STRONG LOW OFF THE MID ATLANTIC
COAST WITH SNOW MOVING IN. MODELS HAVE BEEN FAIRLY CONSISTENT OVER
THE LAST FEW RUNS ON DEVELOPING THIS LOW. GFS...ECMWF...AND GEM
DIFFER IN THE DETAILS BUT ARE ALL SHOWING STRONG CYCLOGENESIS.
WILL HAVE TO KEEP AN EYE ON TIDES IF THIS SFC LOW DEVELOPS AS
TIDES ARE THE HIGHEST THIS WEEKEND FOR THE MONTH OF JANUARY. TIDES
AT PORTLAND FCST TO BE AROUND 11.5 FEET FRI THRU SUN. LOW ALSO
BECOMES SLOWS DOWN AND REMAINS OFF THE COAST THRU THE WEEKEND.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...LIFR CONDITIONS IMPROVING OVERNIGHT...TO VFR IN SOME
AREAS. HOWEVER...OTHER REGIONS WILL HAVE PATCHY LOW CLOUDS AND
FOG...SO SOME AIRPORTS WILL REMAIN IN LIFR OR IFR STATUS. ANY
FOG/LOW CLOUDS SHOULD BE GONE BY MONDAY MORNING...BUT LOW CLOUDS
FROM THE WEST RAPIDLY BUILD BACK INTO THE REGION DURING THE DAY.
LONG TERM...IFR EARLY MONDAY EVEN THE IMPROVING ON A STRONG NW
FLOW. COULD SEE OCCASIONAL MVFR IN SNOW SHOWERS LATE MON NIGHT AND
TUESDAY. EXPECT VFR TUES NIGHT THRU THUR. MVFR DEVELOPS THURS
NIGHT WITH IFR/LIFR IN SNOW FRI.
&&
.MARINE...
SHORT TERM...GALE WARNINGS REMAIN IN PLACE. WILL BE ABLE TO GO TO
SCAS AT SOME POINT THIS EVENING. AT THAT POINT...A GALE WATCH MAY
BE LIKELY FOR LATE MONDAY NIGHT OR TUESDAY WITH VERY STRONG NW
WINDS DEVELOPING.
LONG TERM...GALE LIKELY MON NIGHT THRU TUES NIGHT WITH STRONG
COLD AIR ADVECTION. SCA LIKELY FOR WED FOR WINDS AND SEAS. WINDS
INCREASE FRI AND WILL LIKEY REACH GALE FORCE.
&&
.HYDROLOGY...
SEE NEAR TERM SECTION ABOVE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT FOR MEZ008-009-013-014.
NH...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ150>154.
&&Hazardous weather outlook, Dec 27, 3:12 PM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 312 PM EST SUN DEC 27 2009 MEZ007-012-018>028-NHZ001>010-013-014-282015- NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND- ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 312 PM EST SUN DEC 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ008-009-013-014-282015- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET- 312 PM EST SUN DEC 27 2009 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-282015- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 312 PM EST SUN DEC 27 2009 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 27, 2:11 PM EST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 211 PM EST SUN DEC 27 2009 MEZ023>028-272215- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE 207 PM EST SUN DEC 27 2009 ...GUSTY WINDS FOR COASTAL MAINE THIS AFTERNOON... SOUTHEAST WINDS OF 20 TO 25 MPH HAVE BEEN OBSERVED ACROSS COASTAL MAINE WITH GUSTS UPWARDS OF 35 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHEN DRIVING ALONG THE COAST THIS AFTERNOON...ESPECIALLY HIGHER PROFILE VEHICLES DRIVING ACROSS ELEVATED ROADWAYS AND BRIDGES. EXPECT GUSTY WINDS OF 30-35 MPH TO DIMINISH FROM SOUTH TO NORTH LATER THIS AFTERNOON. DAG
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 3:36 AM EST | Winter Weather Advisory | GYX | Carroll, Coos, Grafton | 22 hr |
Nearby
River Flood Warnings in New Hampshire, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.